MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number TSB081006A
Medical Device Problem Code Blocked Connection (2888)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 05/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cbas® heparin surface incorporates cbas-heparin manufactured from heparin sodium api, which is covalently bound to the device surface and is essentially non-eluting.The instructions for use (ifu) states, possible adverse events and complications that may occur with the use of gore® tag® thoracic branch endoprosthesis include, but are not limited to: reoperation, branch vessel occlusion or obstruction.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, this patient underwent endovascular treatment for a zone 2 branched endovascular aneurysm repair (bevar) and the patient was implanted with gore® tag® thoracic branch endoprostheses.It was reported that during removal of the 24 fr gore® dryseal introducer sheath the right external iliac artery (reia) was ruptured.The physician advanced a balloon got control and implanted a gore® viabahn expandable endoprosthesis to treat the rupture.It was reported that the patient¿s reia diameter measured approximately 6.8 mm.The patient did not require any transfusion and blood loss was reported to have been minimal (amount unknown).The patient tolerated the procedure with good results.On (b)(6) 2025, the patient underwent reintervention for a suspected kink of the gore® tag® thoracic branch endoprosthesis (side branch component tsb).Computed tomography angiography performed this date showed some narrowing of the left subclavian artery (lsa), and thrombus building on the tsb.The physician performed additional angioplasty at the area of the kink on the tsb device using an 8mm balloon, and then using a 9mm balloon.The physician reported good results and believed to have resolved any kink.The physician believes during the index procedure the area had not been sufficiently ballooned.The patient tolerated the procedure.

Brand Name
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
laura crawford
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22145564
Report Number2017233-2025-06274
Device Sequence Number12598401
Product Code MIH
UDI-Device Identifier00733132654369
UDI-Public(01)00733132654369(17)271211
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P210032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberTSB081006A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other; Hospitalization;
Patient Age55 YR
Patient SexFemale
Patient Weight61 KG